×

Ordered set of classes of compactifications. (English) Zbl 0177.24902


Keywords:

topology
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] P. S. Alexandroff (П. С. Александров) P. Urysohn (П.С.Урысон) : Memoire sur les espaces topologiques compacts. Verh. Kon. Akad. Wet. Amsterdam 14 (1929), 1.
[2] E. Čech: On bicompact spaces. Ann. of Math. 38 (1937), 823-844. · Zbl 0017.42803
[3] E. Čech: Topologické prostory. Čas. pro pěst. mat. a fys. 66 (1937), D 225-D 264. · JFM 63.1170.03
[4] E. Čech: Topologické prostory. Nakladatelstvî Československé akademie věd, Praha 1959. · JFM 63.1170.03
[5] E. Čech: Topological spaces, Academia. Publishing House of the Czechoslovak Academy of Sciences, Prague 1966.
[6] S. Fomin: Extensions of topological spaces. Ann. of Math. 44 (1943), 471-480. · Zbl 0061.39601
[7] H.-J. Kowalsky: Topologische Räume. Birkhäuser Verlag Basel und Stuttgart, 1961. · Zbl 0093.36103
[8] J. Schmidt: Beiträge zur Filtertheorie I. Math. Nachr. 7 (1952), 359-378. · Zbl 0047.05602
[9] L. Skula: System of layers of an ordered set. Czech. Math. Journal, in print. · Zbl 0176.28503
[10] M. H. Stone: Applications of the theory of Boolean rings to general topology. Trans. AMS 41 (1937), 375-481. · Zbl 0017.13502
[11] A. Tychonoff (К. Н. Тихонов): Über die topologische Erweiterung von Räumen. Math. Ann. 702 (1929), 544-561. · JFM 55.0963.01
[12] H. Wallman: Lattices and topological spaces. Ann. of Math. 42 (1941), 112-127. · Zbl 0018.33202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.